# SDR SIMA20140413010

- Difficulty date: April 13, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 32,517 hours, 28,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 FLOOR EMERGENCY LITE STRIP NOT WORKING DURING TEST.  R & R NR 1 FLOOR EMERGENCY LIGHT STRIP IAW AMM 33-50-12.
